de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Vector two-point functions in maximally symmetric spaces

Allen, B., & Jacobson, T. (1986). Vector two-point functions in maximally symmetric spaces. Communications in Mathematical Physics, 103(4), 669-692. doi:10.1007/BF01211169.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5DC2-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5DC3-E
Genre: Journal Article

Files

show Files
hide Files
:
CoMP86-103-669.pdf (Publisher version), 2MB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Allen, Bruce1, Author              
Jacobson, Theodore, Author
Affiliations:
1Observational Relativity and Cosmology, AEI-Hannover, MPI for Gravitational Physics, Max Planck Society, escidoc:24011              

Content

show
hide
Free keywords: -
 Abstract: We obtain massive and massless vector two-point functions in maximally symmetric spaces (and vacua) of any number of dimensions. These include de Sitter space and anti-de Sitter space, and their Euclidean analogsS n andH n. Our method is based on a simple way of constructing every possible maximally symmetric bitensorT a...bcprime...dprime(x, xprime) which carries tangent-space indicesa...b atx andcprime...dprime atxprime.

Details

show
hide
Language(s):
 Dates: 1986-12
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 103 (4) Sequence Number: - Start / End Page: 669 - 692 Identifier: ISSN: 1432-0916